MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TL1LYR 14FR10ML LATEX DB SAFES

MEDLINE INDUSTRIES, LP Medline; TL1LYR 14FR10ML LATEX DB SAFES
Model Number URO170114Q
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 the sample port was leaking and fell off requiring the facility to replace the foley catheter.Per the facility the bed was soiled with urine and the staff member replaced the foley catheter with no issues or harm to the patient.No additional information is available at this time.The sample was returned and the customer complaint was confirmed, however, a definitive root cause could not be determined at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023 the sample port was leaking and fell off requiring the facility to replace the foley catheter.

Brand Name
Medline
Common Device Name
TL1LYR 14FR10ML LATEX DB SAFES
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16645003
Report Number1417592-2023-00146
Device Sequence Number5516593
Product Code OHR
UDI-Device Identifier10193489442120
UDI-Public10193489442120
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberURO170114Q
Device Catalogue NumberURO170114Q
Device Lot Number9692111000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown